# SDR FDEA202505200770

- Difficulty date: May 20, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 48,615 hours, 21,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 97168
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H EMGERGENCY EXIT SIGN AND EXTERIOR LT INOP.    REPLACED R/H EMGERGENCY EXIT SIGN AND EXTERIOR LT  BATTERY PACK ASSY (RADIANT POWER CORP). OK FOR  SERVICE.
